# SDR SWAA2013030113221

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: B546
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD EMERGENCY EXIT DOOR SEAT RIGHT SPRING BROKEN.  REMOVED AND REPLACED SPRING IAW MM.
